# SDR FDEA202307141216

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-300
- Aircraft serial: 42716
- Aircraft time: 14,419 hours, 6,435 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shear Tie
- Part number: 313T33101156
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

1EA ATTACH CLIP IS CRACKED AT #2 PYLON AFT BULKHEAD ON INBD SIDE AT APPROX NAC STA   295, JUST BELOW INBD MID-SPAR FITTING REMOVED AND REPLACED #2 PYLON, INBOARD SHEAR TIE AT NAC STA 297 IAW BAC DWG   313T2310, SHEET 95, REVISION -
